MAUDE Adverse Event Report: DELTA MED SPA DELTAVEN FAST FLASH; INTRAVASCULAR IV CATHETER

DELTA MED SPA DELTAVEN FAST FLASH; INTRAVASCULAR IV CATHETER
Model Number 3811473
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
With reference to report fda # (b)(4) we have collected from our warehouse n.3 sterile devices of the same lot of deltaven y dnl g24x19mm batch 11t15311 involved in the incident.I - tests performed on n.3 deltaven y dnl g24x19mm/s batch 11t15311 code 3811473 to verify the conformity of the safety feature against needlesticks injuries.1 - visual inspection of the safety feature aimed at verifying its integrity, completeness and correct assembly of the components that constitute it so that it engages regularly.The control report is available in annex a and the results obtained are indicated therein; 2 - control of the needle ovalization which determines, by interference with the diameter of the hole in the safety spring, the activation of the safety device that covers the tip of the needle.The control report is available in annex b and the results obtained are indicated therein; 3 - dynamometric control of the activation of the safety feature and its detachment from the catheter body from which it is possible to establish whether the safety device has activated regularly at the end of the extraction from the needle.The control report is available in annex c and the results obtained are indicated therein; 4 - safety device efficiency check consists in verifying that even with repeated attempts to remove the tip of the needle from the safety device, this does not let it to come out.The control report is available in annex d and the results obtained are indicated therein.All the results obtained, in reference to the above-mentioned points confirm the suitability of the manufactured devices and the absence of manufacturing defects in the product referred to lot 11t15311.Since the device involved in the incident is not available, it is not possible to establish exactly the cause of the failure to activate the safety device.
 
Event or Problem Description
I was placing an intravenous line (iv) for my positron emission tomography (pet) rubidium patient and when i got blood return and retracted the needle back, the needle was still exposed and did not lock with the safety feature, leaving the needle exposed, almost poking myself.High safety risk.

Brand Name
DELTAVEN FAST FLASH
Common Device Name
INTRAVASCULAR IV CATHETER
Manufacturer (Section D)
DELTA MED SPA
via guido rossa 20
viadana, mantova 46019
IT  46019
Manufacturer (Section G)
DELTA MED SPA
via e. segrè 6
sorbolo a levante, reggio emilia 42041
IT   42041
Manufacturer Contact
priscilla tagliaferri
via guido rossa 20
viadana, mantova 46019
IT   46019
MDR Report Key20450747
Report Number3006846316-2024-00001
Device Sequence Number9232131
Product Code FOZ
UDI-Device Identifier38032248381149
UDI-Public38032248381149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3811473
Device Catalogue Number3811473
Device Lot Number11T15311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown